Library Subscription: Guest
Journal of Automation and Information Sciences

Published 12 issues per year

ISSN Print: 1064-2315

ISSN Online: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Pseudo-Inversion of Perturbed and Unperturbed Green Vector-Functions for Systems with Distributed Parameters

Volume 31, Issue 7-9, 1999, pp. 16-21
DOI: 10.1615/JAutomatInfScien.v31.i7-9.40
Get accessGet access

ABSTRACT

The problem of a solution inversion of discretely controlled distributed parameters systems is solved. The formulas of a pseudo-inversion perturbed Green vector-functions for the considered problems are constructed.

Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections Prices and Subscription Policies Begell House Contact Us Language English 中文 Русский Português German French Spain